# SDR DALA2017071905572

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 50,175 hours, 6,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WORKING WORKCARD 0591-0115 FOUND ESPU 18WL FAULTING.  REPLACED EMERGENCY POWER SUPPLY UNIT 18WL.
